# SDR SWAA2021081874567

- Difficulty date: May 1, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Broken
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #2 O/B SUPPORT DOUBLE FITTING FWD BOTTOM COVER HAS BOTH ATTACHMENTS BROKEN. DOT 82-004. / REMOVED AND REPLACED SLAT #2 O/B SUPPORT DOUBLE FITTING FWD BOTTOM COVER AS PER BOEING SRM 51-40-02-OG-0.
